MathSciNet Relay Station
MathSciNet bibliographic data
MR2197445 34E15 (34C26 34E20 37G15)
De Maesschalck, Peter; Dumortier, Freddy Canard solutions at non-generic turning points. Trans. Amer. Math. Soc. 358 (2006), no. 5, 2291–2334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement